# SDR SWIA200312110

- Difficulty date: June 20, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 7,477 hours, 5,834 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER ROW MID EMERGENCY LIGHT INOP.  RE-LAMPED CENTER ROW MID EMERGENCY LIGHT AS REQUIRED.  OPS CHECK GOOD.
